- Always Gluten Free
- 100% Satisfaction
- Batch level tested
Provides non-drowsy relief of common cold and flu symptoms such as headache, sneezing, minor pains, sore throat, runny nose, cough, and nasal congestion.
How does it work? This medicine combines three active ingredients: Acetaminophen, Dextromethorphan, and Phenylephrine. Acetaminophen helps you with minor aches and pains, soothing your sore throat. The Dextromethorphan helps loosen mucus and reduce coughing. And the Phenylephrine clears nasal pathways so you can breathe better.
What should I know about it? Don't take it with alcohol or while taking other medicines that include Acetaminophen. Also, don't use it if you are taking an MAOI.
Compares to: Vicks DayQuil™ LiquiCap
Best for: Individuals who need to control moderate flu or cold symptoms while maintaining the energy to perform daytime activities.